# SDR QXEA2011012800108

- Difficulty date: January 24, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,473 hours, 24,598 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 85414567107
- Condition: Corroded
- Location: Lt Mlg Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG YOKE UPPER INBD PIN HAS CORROSION ON THE SHOULDER AREA.  REPLACED THE MLG PIN.
